# SDR DHL9872152D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 652165830
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING BELOW NR 12 SPOILER PANEL  COVE SUPPORT BRACKET CRACKED WS 505.  REMOVED AND REPLACED BRACKET PER SRM 51-10-1.  N/R 2509.
